Pain relief that packs a punch! 💥
GenCare Extra Strength Headache Relief combines 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of Caffeine in a convenient 300 caplet value pack, designed to provide fast and effective relief from headaches, muscle aches, and more, all backed by a satisfaction guarantee.
P**O
Great price on this product!
Great product,Great price!
D**L
Good product
I usually use Excedrin Extra Strength. This product has same ingredients at much better price.
M**T
Works amazingly well for an over the counter med
This tablet works better for me than any of the prescription rescue meds I’ve tried. Good stuff.
T**G
Excedrin
Great deal
K**R
A Great Buy
This item is exactly like Excedrin, It has the eact same ingedients as the Excedrin and works just as well. It averages about 9-$10 less than Excedrin. Really a good buy.
M**I
Truthfullness
Was exactly as advertised and descried.
A**W
Will Purchase Again
Arrived on time. Product as described-no complaints.
M**.
Headache medicine
As described. Shipped quickly
Trustpilot
2 months ago
2 months ago